Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lizuca10

hydrocolloid patch caused red circle

so i used a hydrocolloid sticker on a spot and when i took it off, it was fine, but later on the skin around the spot, where the patch was also sitting on top of, became red. it doesn't sting, its just red. it looks ridiculous. its just a red circle in the center of my forehead. it was like this all of yesterday and this morning too. i think its cause i left it on for a while, and it may have ripped my skin off a little when taking it off cause the adhesive is very sticky. 

i tried putting some aloe and ice on the area but it doesn't seem to help much. i don't think any ointment would help either, and i don't want to put ointment on my face anyway, too greasy. 

do you guys have any suggestions on what i could do at home to get rid of the redness? 

i don't have any cucumbers in my fridge btw.

thanks

Edited by lizuca10

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×